# SDR WGEA200800009

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N161DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000078
- Aircraft time: 21 hours, 18 cycles
- System (JASC): 3242 · Brake
- Part: Master Cylinder
- Part number: 10100
- Part serial: 1448J
- Condition: Weak
- Location: Lt Brakes
- Part time: 21 hours, 18 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE SPONGY ON BOTH PILOT AND COPILOT POSITIONS.  REMOVED AND REPLACED CO-PILOTS LT MASTER CYLINDER WITH NEW MASTER CYLINDER IAW EA500 AMM 32-41-11. BLED BRAKES IAW EA 500 AMM 32-40-00.  OP'S CHECK AND LEAK CHECK GOOD.
